User menu

Periodic homogenization for convex functionals using Mosco convergence

Bibliographic reference Damlamian, A. ; Meunier, N. ; Van Schaftingen, Jean. Periodic homogenization for convex functionals using Mosco convergence. In: Ricerche di Matematica, Vol. 57, no. 2, p. 209-249 (2008)
Permanent URL http://hdl.handle.net/2078.1/69506
  1. Attouch H.: Famille d’opérateurs maximaux monotones et mesurabilité. Ann. Mat. Pura Appl. (IV) 120, 35–111 (1979)
  2. Attouch H.: Variational convergence for functions and operators. Applicable Mathematics Series, Pitman, Boston (1984)
  3. Azé, D.: Caractérisation de la convergence au sens de Mosco en terme d’approximations inf-convolutives. Ann. Fac. Sci. Toulouse Math. 8(5), 293–314 (1986–1987)
  4. Brezis, H.: Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. North-Holland Mathematics Studies, No. 5. Notas de Mathematica (50). North-Holland, Amsterdam; American Elsevier Publishing, New York (1973)
  5. Browder F.E.: Nonlinear variational inequalities and maximal monotone mappings in Banach spaces. Math. Ann. 183, 213–231 (1969)
  6. Browder, F.E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces. Nonlinear functional Analysis. In: Proc. Sympos. Pure Math., vol. 18. American Mathematical Society, Providence (1976)
  7. Castaing, C., Valadier, M.: Convex analysis and measurable multifunctions. Lecture Notes in Mathematics Studies, vol. 580. Springer, Berlin (1977)
  8. Chiadò Piat V., Dal Maso G., Defranceschi A.: G-convergence of monotone operators and homogenization. Ann. Inst. H. Poincaré Anal. Non Linéaire 7, 123–160 (1990)
  9. Chiadò Piat V., Dal Maso G.: Homogenization of monotone operators. Nonlinear Anal. 14, 717–732 (1990)
  10. Cioranescu Doina, Damlamian Alain, Griso Georges, Periodic unfolding and homogenization, 10.1016/s1631-073x(02)02429-9
  11. Dal Maso G.: An introduction to $${\Gamma}$$ -convergence. Progr. Nonlinear Differential Equations Appl. Birkhauser, Boston (1993)
  12. Damlamian, A.: Convergence et dualité des fonctions convexes dans les espaces de Banach reflexifs. (1975, unpublished)
  13. Damlamian, A.: An elementary introduction to Periodic Unfolding. Multiscale problems and Asymptotic Analysis. In: Lukkassen, D., Meidell, A., Piatnitski, A. (eds.) Proceedings of the Midnight Sun Narvik Conference, June 2004. GAKUTO International Series. Math. Sci. Appl. 24, 119–136 (2005), Tokyo
  14. Damlamian A., Meunier N., Van Schaftingen J.: Periodic homogenization of monotone multivalued operators. Nonlinear Anal. 67, 3217–3239 (2007)
  15. De Giorgi E., Franzoni T.: Su un tipo di convergenza variazionale. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 58(8), 842–850 (1975)
  16. Ekeland I., Temam R.: Convex analysis and variational problems. North-Holland, Amsterdam (1972)
  17. Francfort G., Murat F., Tartar L.: Monotone operators in divergence form with x-dependent multivalued graphs. Boll. Unione Mat. Ital. 8, 23–59 (2004)
  18. Leray J., Lions J.L.: Quelques résultats de Visik sur les problemes elliptiques nonlinéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93, 97–107 (1965)
  19. Meunier Nicolas, Van Schaftingen Jean, Reiterated homogenization for elliptic operators, 10.1016/j.crma.2004.10.026
  20. Meunier Nicolas, Van Schaftingen Jean, Periodic reiterated homogenization for elliptic functions, 10.1016/j.matpur.2005.08.003
  21. Mosco U.: Convergence of convex sets and of solutions of variational inequalities. Adv. Math. 3, 510–585 (1969)
  22. Murat, F., Tartar, L.: H-convergence. Topics in the Mathematical Modelling of Composite Materials, pp. 21–43 (1997)
  23. Rockafellar Ralph, Characterization of the subdifferentials of convex functions, 10.2140/pjm.1966.17.497
  24. Rockafellar Ralph, Integrals which are convex functionals, 10.2140/pjm.1968.24.525
  25. Rockafellar Ralph, On the maximal monotonicity of subdifferential mappings, 10.2140/pjm.1970.33.209
  26. Tartar, L.: Cours Peccot, Collège de France (1977)
  27. Troyanski, S.L.: On locally uniformly convex and differentiable norms in certain non-separable Banach spaces. Studia Math. 37, 173–180 (1970/1971)